Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 98, NWS Jacksonville, FL

June 30, 2016Alachua County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 30, 2016, 3:58 PM EDT for Alachua County, Putnam County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2016, 3:58 PM EDT (19:58 UTC)
Expired
Jun 30, 2016, 4:28 PM EDT
In force
30 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alachua County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 116 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 872 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
872 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
895 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS52 KJAX 301958
SVRJAX
FLC001-107-302045-
/O.NEW.KJAX.SV.W.0098.160630T1958Z-160630T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EDT THU JUN 30 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALACHUA COUNTY IN NORTHERN FLORIDA...
  WEST CENTRAL PUTNAM COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 445 PM EDT

* AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CROSS
  CREEK... OR 9 MILES NORTH OF CITRA...MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MELROSE...HAWTHORNE...CROSS CREEK...ROCHELLE...GROVE PARK...
  JOHNSON AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2943 8217 2942 8218 2946 8221 2945 8219
      2946 8219 2949 8223 2956 8229 2975 8206
      2972 8205 2972 8203 2956 8188 2950 8200
      2949 8203 2947 8206 2943 8213 2943 8214
      2942 8215
TIME...MOT...LOC 1958Z 233DEG 17KT 2954 8216 

HAIL...0.75IN
WIND...60MPH
 
$$

NELSON
2 follow-up statements
565 
WWUS52 KJAX 302018
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT THU JUN 30 2016

FLC001-107-302045-
/O.CON.KJAX.SV.W.0098.000000T0000Z-160630T2045Z/
ALACHUA FL-PUTNAM FL-
418 PM EDT THU JUN 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN ALACHUA AND WEST CENTRAL PUTNAM COUNTIES...

AT 418 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
HAWTHORNE...OR 9 MILES SOUTH OF MELROSE...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MELROSE...HAWTHORNE...ROCHELLE...CROSS CREEK...GROVE PARK...
JOHNSON AND LOCHLOOSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2959 8225 2975 8206 2972 8205 2972 8203
      2959 8191 2954 8201 2949 8210 2948 8216
TIME...MOT...LOC 2018Z 235DEG 17KT 2957 8208 

HAIL...0.75IN
WIND...60MPH
 
$$

NELSON
612 
WWUS52 KJAX 302028
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
428 PM EDT THU JUN 30 2016

FLC001-107-302037-
/O.CAN.KJAX.SV.W.0098.000000T0000Z-160630T2045Z/
ALACHUA FL-PUTNAM FL-
428 PM EDT THU JUN 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALACHUA AND WEST
CENTRAL PUTNAM COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2959 8225 2975 8206 2972 8205 2972 8203
      2959 8191 2954 8201 2949 8210 2948 8216
TIME...MOT...LOC 2022Z 233DEG 17KT 2960 8204 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:14 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 30, 3:14 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
314 PM EDT THU JUN 30 2016

.Near term...Tonight and Friday...Thunderstorms moving ne across
ne FL/se GA will intensify by late afternoon as they encounter
the seabreeze front pinned near the east coast. Expect a few
strong to marginally severe storms with locally heavy rainfall...
strong gusty winds...and frequent lightning strikes in the
stronger cells and mergers. Showers may linger past midnight as
upper shortwave trough moves ne across the area. Friday will also
be an active convective day as another upper impulse moves ne from
the Gulf across a very moist airmass in place over ne Fl/se Ga.

.SHORT TERM...
Friday night...Showers and storms will continue into Friday
evening primarily along and east of I-95 where sea breeze
convergence occurred during the late afternoon. This activity
should diminish around midnight with lack of diurnal heating.
Precip chances increase along the gulf coast late Friday night
into early Saturday morning as a weak shortwave approaches the
Big Bend overnight and deep SW flow pushes activity onshore
towards the I-75 corridor. Continued low temps in the mid 70s
expected.

Saturday through Sunday night...Sfc trough to our north and ridge
to our east will continue deep moist southwesterly flow across the
area this weekend. This pattern will allow showers and storms to
begin earlier in the day...moving inland from the Gulf of Mexico
and spreading area wide throughout the afternoon. Highest precip
chances each afternoon will be along the I-95 corridor as the west and
east coast sea breezes converge late in the day. Activity in this
area should linger into into each evening. Afternoon temps in the
low 90s expected for Saturday coming up a couple degrees on Sunday
as ridge begins to build with trough weakening to our north.

.LONG TERM...
Monday through Thursday...Western extent of stacked ridge builds
in early next week with max temps climbing back up into the upper
90s by middle of next week with heat indices around 105 degrees.
With continued southwesterly flow and PWATS between 1.75 to 2
inches expect scattered afternoon showers and storms each day
triggered by progressing sea breezes. Low temps in the mid to
upper 70s continue throughout the long term period.

&&

.AVIATION...
Tempo thunder at TAF sites this afternoon and early
evening until around 00z...with vcsh til around 04z as convection
weakens after sunset. Prevailing VFR conditions will become
MVFR/IFR in showers as cigs/vsbys lower in heavy downpours.

&&

.MARINE...
Frontal boundary will remain to the north with high pressure to
the se the next few days. A sw flow will persist with daily
seabreezes near the coast. Winds will be mostly 10 to 15 knots
with seas up to 4 feet offshore. Daily rounds of showers and
storms can be expected over the waters through the weekend...
mainly in the late afternoon and evening hours.

Rip Currents: Low through Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  91  74  93 /  50  50  20  30
SSI  75  89  78  89 /  50  50  30  40
JAX  73  91  76  92 /  50  60  30  50
SGJ  75  87  77  89 /  50  60  30  50
GNV  73  88  74  91 /  40  60  20  50
OCF  73  90  75  90 /  30  50  20  50

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Guillet/Zibura/
Hazardous weather outlook, Jun 30, 3:21 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
321 AM EDT THU JUN 30 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-010730-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
321 AM EDT THU JUN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE REGION THIS AFTERNOON AND EVENING. THE STRONGEST STORMS WILL
BE CAPABLE OF PRODUCING GUSTY WINDS UP TO 55 MPH AND FREQUENT
LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...MAINLY DURING
THE AFTERNOON AND EVENING HOURS. HEAVY DOWNPOURS...STRONG GUSTY
WINDS...AND FREQUENT LIGHTING STRIKES WILL OCCUR WITHIN STRONGER
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 30, 3:00 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 PM EDT THU JUN 30 2016

FLZ024-025-124-125-GAZ166-302000-
COASTAL NASSAU FL-INLAND DUVAL FL-COASTAL DUVAL FL-INLAND NASSAU FL-
COASTAL CAMDEN GA-
300 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NASSAU...NORTHEASTERN
DUVAL AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 400 PM EDT...

AT 259 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OCEANWAY...OR NEAR JACKSONVILLE INTERNATIONAL ARPT...MOVING NORTHEAST
AT 25 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ST. MARYS...KINGSLAND...FERNANDINA BEACH...HILLIARD...
CALLAHAN...JACKSONVILLE INTERNATIONAL ARPT...KINGS BAY BASE...
YULEE...OCEANWAY...LITTLE TALBOT ISLAND...
NASSAU VILLAGE-RATLIFF AND TALLYRAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3033 8165 3066 8192 3084 8142 3077 8142
      3047 8138
TIME...MOT...LOC 1859Z 214DEG 20KT 3046 8163

NELSON
Special weather statement, Jun 30, 3:08 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT THU JUN 30 2016

FLZ032-033-037-302000-
CLAY FL-ST. JOHNS FL-PUTNAM FL-
308 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS...NORTH CENTRAL PUTNAM
AND EAST CENTRAL CLAY COUNTIES UNTIL 400 PM EDT...

AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PICOLATA...OR 9 MILES SOUTHEAST OF GREEN COVE SPRINGS...MOVING
NORTHEAST AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...GREEN COVE SPRINGS...FRUIT COVE...
WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH...VILANO BEACH...
BOSTWICK...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
SOUTH PONTE VEDRA...PICOLATA...GUANA RIVER STATE PARK...
SAINT AUGUSTINE SHORES...PALM VALLEY...ANASTASIA AND BAKERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2983 8125 2978 8155 2974 8163 2980 8172
      2986 8172 3004 8167 3012 8158 3012 8154
      3010 8154 3010 8145 3011 8144 3015 8143
      3017 8132 3008 8129
TIME...MOT...LOC 1908Z 225DEG 13KT 2988 8159

NELSON
Special weather statement, Jun 30, 3:16 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT THU JUN 30 2016

FLZ033-037-302000-
ST. JOHNS FL-PUTNAM FL-
316 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS AND
NORTHEASTERN PUTNAM COUNTIES UNTIL 400 PM EDT...

AT 315 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EAST PALATKA...MOVING NORTHEAST AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
PALATKA...HASTINGS...EAST PALATKA...SAINT AUGUSTINE BEACH...
SATSUMA...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE SOUTH...
FEDERAL POINT...BUTLER BEACH...SAN MATEO...ORANGE MILLS...
CRESCENT BEACH...DUPONT CENTER...SPUDS AND ELKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2962 8145 2962 8152 2957 8152 2950 8164
      2971 8174 2989 8142 2981 8120 2979 8119
TIME...MOT...LOC 1915Z 215DEG 15KT 2966 8159

NELSON
Special weather statement, Jun 30, 3:22 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT THU JUN 30 2016

FLZ033-125-302000-
COASTAL DUVAL FL-ST. JOHNS FL-
322 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES UNTIL 400 PM EDT...

AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PALM VALLEY...OR NEAR PONTE VEDRA BEACH...MOVING NORTHEAST AT 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...NEPTUNE BEACH...SAN PABLO...
PALM VALLEY...LITTLE TALBOT ISLAND...FORT CAROLINE...CRAIG FIELD...
SAWGRASS...NOCATEE AND DURBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3008 8146 3043 8154 3049 8138 3025 8135
      3011 8130
TIME...MOT...LOC 1922Z 243DEG 11KT 3015 8140

NELSON
Special weather statement, Jun 30, 3:48 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
348 PM EDT THU JUN 30 2016

FLZ036-037-040-302015-
ALACHUA FL-MARION FL-PUTNAM FL-
348 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALACHUA...WEST
CENTRAL PUTNAM AND NORTHWESTERN MARION COUNTIES UNTIL 415 PM EDT...

AT 347 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROCHELLE...OR 10 MILES NORTHWEST OF CITRA...MOVING NORTHEAST AT
30 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...INTERLACHEN...MELROSE...CITRA...HAWTHORNE...
CROSS CREEK...MELROSE LANDING...ORANGE HEIGHTS...
GAINESVILLE AIRPORT...NEWNANS LAKE...ROCHELLE...HOLLISTER...WALDO...
MICANOPY...REDDICK...MCINTOSH...FLEMINGTON...MANNVILLE...
GROVE PARK AND JOHNSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2945 8241 2948 8241 2948 8244 2952 8247
      2983 8214 2982 8212 2980 8212 2978 8208
      2976 8208 2975 8206 2972 8205 2974 8198
      2963 8177 2931 8227
TIME...MOT...LOC 1947Z 222DEG 26KT 2955 8218

NELSON
Special weather statement, Jun 30, 3:53 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT THU JUN 30 2016

FLZ033-302045-
ST. JOHNS FL-
353 PM EDT THU JUN 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR ST. JOHNS COUNTY UNTIL 445 PM
EDT...

AT 353 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VILANO BEACH...OR NEAR SAINT AUGUSTINE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH...
MARINELAND...VILANO BEACH...SAINT AUGUSTINE SHORES...NOCATEE...
DURBIN...SAINT AUGUSTINE SOUTH...PALM VALLEY...BUTLER BEACH...
SOUTH PONTE VEDRA...CRESCENT BEACH...SAWGRASS...
GUANA RIVER STATE PARK...DUPONT CENTER...ANASTASIA...
SPUDS AND ELKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2966 8125 2967 8126 2966 8127 2962 8150
      3010 8147 3011 8144 3019 8143 3020 8133
      2968 8115
TIME...MOT...LOC 1953Z 237DEG 19KT 2994 8139

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:43 PM EDTAreal Flood AdvisoryJAXClay92 min
Jun 29, 9:07 PM EDTSpecial Weather StatementJAXSaint Johns23 min
Jun 29, 9:16 PM EDTAreal Flood AdvisoryJAXClay, Putnam, Saint Johns89 min
Jun 29, 10:15 PM EDTAreal Flood AdvisoryJAXFlagler, Putnam, Saint Johns90 min
Jun 30, 1:21 PM EDTSpecial Weather StatementJAXBaker39 min
Jun 30, 1:45 PM EDTSevere Thunderstorm WarningJAXBaker30 min
Jun 30, 1:51 PM EDTSevere Thunderstorm WarningJAXDuval24 min
Jun 30, 2:12 PM EDTSpecial Weather StatementJAXDuval48 min
Jun 30, 2:22 PM EDTSpecial Weather StatementJAXDuval53 min
Jun 30, 2:33 PM EDTSpecial Weather StatementJAXPutnam42 min
Jun 30, 2:48 PM EDTAreal Flood AdvisoryJAXFlagler87 min
Jun 30, 3:00 PM EDTSpecial Weather StatementJAXDuval, Nassau60 min
Jun 30, 3:08 PM EDTSpecial Weather StatementJAXSaint Johns52 min
Jun 30, 3:16 PM EDTSpecial Weather StatementJAXSaint Johns44 min
Jun 30, 3:22 PM EDTSpecial Weather StatementJAXDuval38 min
Jun 30, 3:27 PM EDTSpecial Marine WarningJAX63 min
Jun 30, 3:41 PM EDTSpecial Marine WarningJAX94 min
Jun 30, 3:48 PM EDTSpecial Weather StatementJAXAlachua27 min
Jun 30, 3:53 PM EDTSpecial Weather StatementJAXSaint Johns52 min
Jun 30, 4:30 PM EDTSpecial Weather StatementJAXPutnam45 min
Jun 30, 5:09 PM EDTSpecial Weather StatementJAXFlagler36 min
Jun 30, 7:01 PM EDTSpecial Weather StatementJAXMarion29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.